Pacific Journal of Mathematics

An algebra associated with a compact group

Meyer Jerison

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 933-939.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000957

Mathematical Reviews number (MathSciNet)
MR0077073

Zentralblatt MATH identifier
0067.35102

Subjects
Primary: 22.0X

Citation

Jerison, Meyer. An algebra associated with a compact group. Pacific J. Math. 5 (1955), no. 2, 933--939. https://projecteuclid.org/euclid.pjm/1172000957


Export citation

References

  • [1] S. Banach, Theorie des operations lineaires, Warsaw, 1932.
  • [2] S. Bochner and J. von Neumann, Almost periodic functions in groups /I, Trans. Amer. Math. Soc, 37 (1935), 21-50.
  • [3] N. Dunford and B. J. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc.; 47 (1940), 323-392,
  • [4] R. H. Fox, On a problem, of S. Iflam concerning cartesian products, Fund. Math., 34 (1947), 278-287.
  • [5] M. Jerison, The space of bounded maps into a Banach space, Ann. of Math., 52 (1950), 309-327.
  • [6] J. G. Wendel, Left centralizers and isomorphisms of group algebras, Pacific J. Math., 2 (1952), 257-261.